Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 87, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 8, 2019, 12:21 PM CDT for Travis County, Williamson County, Texas. It was in force for 2 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2019, 12:21 PM CDT (17:21 UTC)
- Expired
- May 8, 2019, 12:23 PM CDT
- In force
- 2 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 22 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 6:54 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.4 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -555 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 734 m²/s²
- 0-3 km storm-relative helicity
- 882 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
865
WUUS54 KEWX 081721
SVREWX
TXC453-491-081815-
/O.NEW.KEWX.SV.W.0087.190508T1721Z-190508T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1221 PM CDT Wed May 8 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Williamson County in south central Texas...
Northeastern Travis County in south central Texas...
* Until 115 PM CDT.
* At 1221 PM CDT, a severe thunderstorm was located near Hutto, or 7
miles northeast of Pflugerville, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Austin, Round Rock, Pflugerville, Taylor, Granger, Windemere,
Hutto, Manor, Thrall, Granger Dam, Coupland, Rices Crossing,
Laneport, Hoxie, Beyarsville, Waterloo, Hare, Jonah, Noack and
Sandoval.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3074 9727 3046 9716 3042 9728 3041 9735
3042 9737 3040 9738 3036 9762 3054 9771
3078 9739
TIME...MOT...LOC 1721Z 245DEG 52KT 3048 9750
HAIL...<.75IN
WIND...60MPH
$$
HUFFMAN1 follow-up statement
734
WWUS54 KEWX 081723
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1223 PM CDT Wed May 8 2019
TXC453-491-081732-
/O.CAN.KEWX.SV.W.0087.000000T0000Z-190508T1815Z/
Williamson TX-Travis TX-
1223 PM CDT Wed May 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON AND
NORTHEASTERN TRAVIS COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Travis County until 1:15 PM CDT.
LAT...LON 3074 9727 3046 9716 3042 9728 3041 9735
3042 9737 3040 9738 3036 9762 3054 9771
3078 9739
TIME...MOT...LOC 1721Z 245DEG 52KT 3049 9748
$$
HUFFMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 10:43 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 8, 10:43 AM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1043 AM CDT Wed May 8 2019 .UPDATE... Main update to retrend PoPs based on the current radar trends. The line should make it to the I-35 corridor around noon and then continue to push eastward. Now that the storms have gone mostly linear the main threat appears to be damaging thunderstorm winds. After this line pushes through there could be some lingering showers and a few storms like are ongoing across Val Verde and Edwards Counties. Severe Thunderstorm Watches continues until 1 pm and the Flash Flood Watch has gone into effect across the Hill Country and Austin Metro area. The stronger parts of the line have produced 1-2 inches of rain in an hour, which if it falls over areas that saw rain yesterday and Friday could cause additional flooding issues. && .PREV DISCUSSION... /ISSUED 731 AM CDT Wed May 8 2019/ UPDATE... Quick issuance of the zones to add the Severe Thunderstorm Watch (151) for the Edwards Plateau, Hill Country, and Austin Metro areas. Currently there is one severe thunderstorms that produced at least Golf Ball sized hail just to the east of Kerrville. Other storms are on going on the western side of Bexar County and near Boerne. Convective Allowing Models (CAMs) show a broken line of thunderstorms that will slowly progress across South Central Texas through the day. Activity should decrease this evening, but not before the threat of both strong to severe storms (main threats are hail, wind if any bowing segments develop, and an isolated tornado is possible) and brief heavy rainfall and potentially flash flooding. Parts of Metro Austin picked up 2.5-2.85 inches of rain in just over an hour last night, with more rain expected over these areas today and for the days to come. PREV DISCUSSION... /ISSUED 641 AM CDT Wed May 8 2019/ AVIATION... SHRA/TSRA will gradually become more numerous as they move from west to east across South Central Texas this morning into afternoon, then decrease from west to east tonight. At KDRT, expect VCSH with MVFR CIGs and SE winds 10 to 15 KTs rapidly becoming VFR mid morning with passage of a dryline shifting winds to NW at 7 to 15 KTs. VFR prevails through tonight with variable winds of 5 KTs or less. At KSAT/KSSF, -SHRA with LIFR/IFR conditions SE winds of 7 to 11 KTs will continue through the morning with a TEMPO of TSRA from 12Z-16Z. Winds turn S at 12 to 18 KTs and gusty late morning with CIGs slowly rising to MVFR, then low end VFR late afternoon into evening. Have gone VCTS this afternoon due to uncertainty of redevelopment. CIGs lower to MVFR this evening and IFR overnight as winds decrease to around 5 KTs. At KAUS, SHRA with IFR conditions will develop at KAUS by mid morning with S winds of 8 to 12 KTS. CIGs slowly rise to MVFR midday and low end VFR late afternoon as S winds increase to 12 to 20 KTs and gusty late morning through early evening with TEMPO of TSRA from 18Z-22Z. CIGs lower to MVFR this evening and IFR overnight as winds decrease to around 5 KTs. A cold front moves through late Thursday morning with winds shifting to N at 10 to 15 KTs. PREV DISCUSSION... /ISSUED 311 AM CDT Wed May 8 2019/ SHORT TERM (Today through Thursday)... The latest surface analysis shows an upper trough across New Mexico with a dry-line extending from the Panhandle down across West Texas. The focus of ongoing convection has been north of our area ahead of the dry-line with only a few showers across the western counties. As the dry-line progresses east, a line of storms along the boundary is expected to move into area later this morning. With high CAPE, from 3500-4000 J/kg, severe storms with large hail and damaging winds are expected. Greatest chances for strongest storms will be in the Hill Country and northeastern counties. The threat for locally heavy rain is also play today with PWATS still elevated, ranging from 1.7 to 1.9. This is particularly important for areas that have already received multiple rounds of downpours over the past couple of days. With already saturated ground, rapid run-off leading to flash flooding will likely occur. A Flash Flood Watch is in effect for vulnerable counties, including Blanco, Burnet, Gillespie, Hays, Llano, Travis, and Williamson counties. It is extremely important to stay weather aware and avoid areas prone to flooding. With the dry-line progressing eastward, clearing skies out west with residual showers in the eastern CWA by tonight. By Thursday, multiple features increase rain chances, yet again. A cold front moves into the area Thursday bringing more rain. Timing and progression of the front will be crucial to rainfall amounts. As of now, highest totals look to be in our southeastern counties. LONG TERM (Thursday Night through Tuesday)... Thursday night into Friday will likely still see widespread showers and storms from the cold front as it slows near our southern border. WPC has a moderate risk for Excessive Rainfall for our far eastern border, with a slight risk covering the I-35 corridor, and a marginal for the remaining area. These risk categories refer to the potential for rainfall amounts to exceed flash flood guidance. Bottom Line: The continuing wet pattern will set the area up for flash flooding as well as potential river flooding. Avoid all areas prone to flash flooding. Do not drive into flooded roadways. Have multiple ways to receive weather alerts. As the frontal boundary slowly dissolves and moves east, Sunday will see low chances for rain, and higher chances for some sun. The relief is short-lived as the next approaching upper low increases rain chances by Tuesday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 82 69 82 57 69 / 80 40 50 80 70 Austin Bergstrom Intl Airport 82 69 82 57 70 / 70 40 50 80 70 New Braunfels Muni Airport 82 68 81 58 70 / 60 30 60 80 70 Burnet Muni Airport 81 66 79 53 66 / 80 30 30 60 60 Del Rio Intl Airport 90 66 85 60 71 / 20 0 40 70 60 Georgetown Muni Airport 81 68 81 55 69 / 80 30 40 70 60 Hondo Muni Airport 86 67 82 59 72 / 60 10 50 70 50 San Marcos Muni Airport 82 68 82 57 71 / 60 30 60 80 70 La Grange - Fayette Regional 85 71 84 61 74 / 70 50 60 90 70 San Antonio Intl Airport 82 69 81 59 71 / 60 20 50 80 70 Stinson Muni Airport 82 70 81 60 71 / 60 20 60 80 70 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for Blanco-Burnet- Gillespie-Hays-Llano-Travis-Williamson. && Aviation...Hampshire Short-Term/Long-Term...Treadway Warnings...Huffman IDSS/Chat...Yura
Hazardous weather outlook, May 8, 7:31 AM CDT, 4 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 731 AM CDT Wed May 8 2019 TXZ171>173-183>194-202>209-217>225-228-091245- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 731 AM CDT Wed May 8 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A severe thunderstorm watch has been issued for most of the Edwards Plateau, Hill Country, and Austin metro area through 1 pm this afternoon. An enhanced to slight risk of severe storms is forecast across much of South Central Texas today into tonight with a potential of very large hail, damaging wind gusts, and even isolated tornadoes. In addition, repeat storms moving over the same areas could lead to heavy rains and flash flooding. A Flash Flood Watch is in effect for the eastern Hill Country into the Austin Metro area from 10 AM through 7 PM today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of showers and thunderstorms continue Thursday through Tuesday. The threat for heavy rains and flooding is elevated with strong to severe storms also possible. The highest threats are on Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Please report any severe weather or flooding to the National Weather Service.
In the hours before
Special weather statement, May 8, 8:39 AM CDT, 3 hours 42 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 839 AM CDT Wed May 8 2019 TXZ183-184-081445- Val Verde TX-Edwards TX- 839 AM CDT Wed May 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS AND NORTHEASTERN VAL VERDE COUNTIES UNTIL 945 AM CDT... At 839 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 21 miles south of Sonora to 11 miles southeast of Juno. Movement was east at 20 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Rocksprings, Bakers Crossing, Devil's Sinkhole State Natural Area, Us-277 Near The Sutton-Edwards County Line and Devils River SNA - Del Norte. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 100 PM CDT for south central Texas. LAT...LON 3029 10084 3029 9994 2996 10015 2996 10115 TIME...MOT...LOC 1339Z 270DEG 18KT 3026 10062 3005 10096 HUFFMAN
Special weather statement, May 8, 9:20 AM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
920 AM CDT Wed May 8 2019
TXZ186-188-081500-
Gillespie TX-Kerr TX-
920 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR AND
NORTHWESTERN GILLESPIE COUNTIES UNTIL 1000 AM CDT...
At 920 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Kerr Wildlife Management Area, or 22 miles
southeast of Junction, moving northeast at 40 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mountain Home, Doss, Harper, Kerr Wildlife Management Area, I-10 Near
The Kimble-Kerr County Line and The Intersection Of I-10 And Us 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.
LAT...LON 3050 9902 3029 9902 2999 9969 3007 9969
3008 9976 3015 9976 3022 9975 3029 9968
3029 9930 3050 9930
TIME...MOT...LOC 1420Z 226DEG 33KT 3019 9961
HUFFMANSpecial weather statement, May 8, 9:24 AM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
924 AM CDT Wed May 8 2019
TXZ171-172-081515-
Llano TX-Burnet TX-
924 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LLANO AND NORTHERN
BURNET COUNTIES UNTIL 1015 AM CDT...
At 924 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Blowout, or 10 miles southwest of Kingsland, moving
northeast at 45 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Burnet, Marble Falls, Kingsland, Bertram, Buchanan Dam, Gainesville,
Granite Shoals, Horseshoe Bay, Buchanan Lake Village, Highland Haven,
Inks Lake State Park, Lake Victor, Mahomet, Sunnylane, Longhorn
Cavern State Park, Joppa, Shady Grove and Sunrise Beach Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.
LAT...LON 3082 9792 3050 9846 3050 9864 3056 9873
3103 9826 3103 9820
TIME...MOT...LOC 1424Z 229DEG 40KT 3056 9857
HUFFMANSpecial weather statement, May 8, 9:57 AM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
957 AM CDT Wed May 8 2019
TXZ171-172-186-188>190-081545-
Blanco TX-Gillespie TX-Kerr TX-Llano TX-Kendall TX-Burnet TX-
957 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KERR...WESTERN BLANCO...
GILLESPIE...LLANO...NORTHERN KENDALL AND NORTHWESTERN BURNET COUNTIES
UNTIL 1045 AM CDT...
At 957 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Sloan to near Kerr
Wildlife Management Area. Movement was northeast at 80 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Kerrville, Fredericksburg, Kingsland, Llano, Comfort, Round Mountain,
Buchanan Dam, Gainesville, Granite Shoals, Horseshoe Bay, Ingram,
Hunt, Buchanan Lake Village, Stonewall, Highland Haven, Castell,
Field Creek, Inks Lake State Park, Kerrville-Schreiner Park and
Bluffton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.
LAT...LON 2998 9851 2998 9957 3029 9947 3029 9930
3050 9930 3050 9896 3092 9896 3092 9842
3095 9845 3103 9844 3103 9826
TIME...MOT...LOC 1457Z 229DEG 71KT 3110 9880 3010 9943
HUFFMANSpecial weather statement, May 8, 10:42 AM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1042 AM CDT Wed May 8 2019
TXZ171-172-081630-
Llano TX-Burnet TX-
1042 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LLANO AND NORTHERN BURNET
COUNTIES UNTIL 1130 AM CDT...
At 1041 AM CDT, Doppler radar was tracking a strong thunderstorm near
Kingsland, moving northeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Burnet, Kingsland, Buchanan Dam, Gainesville, Buchanan Lake Village,
Highland Haven, Inks Lake State Park, Watson, Bluffton, Lake Victor,
Stolz, Sunnylane, Longhorn Cavern State Park, Joppa, Shady Grove, Tow
and Sunrise Beach Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.
LAT...LON 3083 9794 3056 9850 3071 9864 3103 9832
3103 9798
TIME...MOT...LOC 1541Z 231DEG 25KT 3070 9846
HUFFMANSpecial weather statement, May 8, 11:01 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1101 AM CDT Wed May 8 2019
TXZ186-188>191-205-206-081700-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Kerr TX-Hays TX-Kendall TX-
1101 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS...SOUTHEASTERN
KERR...CENTRAL BLANCO...SOUTHEASTERN GILLESPIE...KENDALL...NORTH
CENTRAL BEXAR AND CENTRAL COMAL COUNTIES UNTIL NOON CDT...
At 1101 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rocky Creek to near Camp Verde. Movement was
east at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Boerne, Dripping Springs, Wimberley, Comfort, Blanco, Canyon Lake,
Fair Oaks Ranch, Bulverde, Johnson City, Woodcreek, Stonewall,
Guadalupe River State Park, Kendalia, Rocky Hill, Kreutzberg, Spring
Branch, Blumenthal, Henly, Albert and Waring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.
LAT...LON 3025 9802 3021 9797 2966 9835 2979 9894
2986 9910 3033 9874
TIME...MOT...LOC 1601Z 265DEG 24KT 3024 9854 2985 9903
HUFFMANThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:51 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| May 7, 7:52 PM CDT | Special Weather Statement | EWX | Travis | 38 min |
| May 7, 8:15 PM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 7, 8:16 PM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| May 7, 8:48 PM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| May 7, 9:32 PM CDT | River Flood Warning | EWX | Travis | 5 hr |
| May 7, 9:54 PM CDT | Flash Flood Watch | EWX | Blanco, Burnet, Gillespie, Hays, Llano, Travis and 1 more | 21 hr |
| May 8, 4:13 AM CDT | Special Weather Statement | EWX | Real | 32 min |
| May 8, 4:43 AM CDT | Special Weather Statement | EWX | Real | 47 min |
| May 8, 5:24 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 66 min |
| May 8, 6:33 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 57 min |
| May 8, 7:19 AM CDT | Special Weather Statement | EWX | Comal | 41 min |
| May 8, 7:37 AM CDT | Special Weather Statement | EWX | Gillespie | 23 min |
| May 8, 7:58 AM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| May 8, 8:39 AM CDT | Special Weather Statement | EWX | Edwards | 66 min |
| May 8, 9:20 AM CDT | Special Weather Statement | EWX | Kerr | 40 min |
| May 8, 9:24 AM CDT | Special Weather Statement | EWX | Burnet | 51 min |
| May 8, 9:32 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 18 min |
| May 8, 9:57 AM CDT | Special Weather Statement | EWX | Gillespie, Kerr, Llano | 48 min |
| May 8, 10:01 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 59 min |
| May 8, 10:07 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| May 8, 10:42 AM CDT | Special Weather Statement | EWX | Burnet | 48 min |
| May 8, 10:59 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Hays, Llano, Travis | 61 min |
| May 8, 11:01 AM CDT | Special Weather Statement | EWX | Blanco, Comal, Kendall | 59 min |
| May 8, 11:40 AM CDT | Areal Flood Advisory | EWX | Blanco, Kendall | 6 hr |
| May 8, 11:58 AM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 32 min |
| May 8, 12:16 PM CDT | Flash Flood Warning | EWX | Comal, Hays | 6 hr |
| May 8, 12:19 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 6 hr |
| May 8, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 48 min |
| May 8, 12:55 PM CDT | River Flood Warning | EWX | Blanco | 30 hr |
| May 8, 1:32 PM CDT | River Flood Warning | EWX | Travis | 26 hr |
| May 8, 2:43 PM CDT | River Flood Warning | EWX | Blanco | 14 hr |
| May 8, 2:43 PM CDT | River Flood Warning | EWX | Blanco, Hays | 14 hr |
| May 8, 3:06 PM CDT | River Flood Warning | EWX | Hays | 17 hr |
| May 8, 3:06 PM CDT | River Flood Warning | EWX | Hays | 20 hr |
| May 8, 3:06 PM CDT | River Flood Warning | EWX | Caldwell, Hays | 29 hr |
| May 8, 3:09 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 37 hr |
| May 8, 3:18 PM CDT | River Flood Warning | EWX | Hays | 13 hr |
| May 8, 3:18 PM CDT | River Flood Warning | EWX | Travis | 17 hr |
| May 8, 6:53 PM CDT | River Flood Warning | EWX | Williamson | 9 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.